# SDR ASAA9680257

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135953
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, A CRACK WAS FOUND IN FRAME AT LONGERON 2R AT Y1418.  INSTALLED DOUBLER PER ASA EA 5310-01499.  (M)
